Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Albany, NY

May 28, 2015Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at May 28, 2015, 1:45 PM EDT for Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2015, 1:45 PM EDT (17:45 UTC)
Expired
May 28, 2015, 2:30 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 53 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 11:54 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:21 PM EDT, 24 minutes earlier.

Area forecast discussion, May 28, 1:21 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT THU MAY 28 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL TRACK THROUGH THE REGION WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THIS AFTERNOON. WEAK
HIGH PRESSURE WILL BUILD OVER NEW YORK AND NEW ENGLAND INTO
FRIDAY...BEFORE SLIDING OFFSHORE FRIDAY NIGHT. WARMER AND MORE
HUMID AIR WILL RETURN TO THE REGION SATURDAY. A COLD FRONT WILL
DROP SLOWLY SOUTHEAST THROUGH THE REGION SATURDAY NIGHT AND
SUNDAY...AND STALL TO OUR SOUTH MONDAY. IT WILL BRING MORE SHOWERS
AND THUNDERSTORMS AND COOLER WEATHER FOR THE NEW WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT FROM
ALBANY AND POINTS S AND E INTO WESTERN NEW ENGLAND...

AS OF 120 PM EDT...THE COLD FRONT EXTENDS SOUTHEAST WASHINGTON
CO...TO JUST EAST AND SOUTH OF KALB...INTO EAST CENTRAL GREENE AND
ULSTER COS. ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG
OR JUST AHEAD OF THE BOUNDARY. AS THE FRONT CONTINUES MOVING S
AND E OVER THE NEXT FEW HOURS...IT WILL ENCOUNTER GREATER
INSTABILITY...AS LATEST SPC MESOANALYSIS SUGGESTS SB CAPES IN THE
1500-2000 J/KG RANGE ACROSS THE MID HUDSON VALLEY...NW
CT...BERKSHIRES...AND EXTREME SOUTHERN VT. IT IS IN THESE AREAS
THAT A THREAT FOR ISOLATED SEVERE THUNDERSTORMS REMAINS...AT LEAST
THROUGH AROUND 3 PM. THEREAFTER...THE THREAT SHOULD DIMINISH.
DAMAGING WIND GUSTS WOULD BE THE MAIN THREAT FROM ANY
THUNDERSTORMS.

FOR AREAS N AND W OF THE FRONT...ALTHOUGH AN ISOLATED SHOWER COULD
STILL OCCUR AS THE UPPER TROUGH PASSES...THE THREAT FOR ANY DEEPER
CONVECTION LOOKS MINIMAL AT BEST.

ALSO...MUCH COOLER AND LESS HUMID AIR IS INFILTRATING THE MOHAWK
VALLEY AND ADIRONDACKS IN THE WAKE OF THE FRONT...WHERE TEMPS HAVE
FALLEN INTO THE UPPER 60S TO LOWER 70S. WE EXPECT TEMPS TO FALL
OFF SEVERAL DEGREES FROM PRE-FRONTAL TEMPS THIS AFTERNOON...SO
AFTER BRIEFLY REACHING THE LOWER TO MID 80S IN SOME LOWER
ELEVATIONS...TEMPS WILL LIKELY FALL BACK INTO THE 70S FOR MOST
AREAS THIS AFTERNOON...WITH SOME LOWER 70S POSSIBLE IN THE MOHAWK
VALLEY REGION. HIGHER ELEVATIONS ACROSS THE SOUTHERN ADIRONDACKS
WILL LIKELY ONLY REMAIN IN THE 60S THROUGH THIS AFTERNOON...WITH
SOME OF THE HIGHEST PEAKS POSSIBLY HOLDING NEAR 60.

WINDS WILL INCREASE FROM THE WEST TO NORTHWEST IN THE WAKE OF THE
FRONT...INCREASING TO 15-25 MPH...WITH SOME HIGHER GUSTS POSSIBLY
REACHING UP TO 30-35 MPH.

SKIES WILL CLEAR QUICKLY LATE THIS AFTN AND EVENING...WITH MAINLY
CLEAR TO CLEAR SKIES FORECAST OVERNIGHT. IT WILL BE COOLER AND
LESS HUMID TONIGHT WITH LOWS IN THE UPPER 40S AND 50S.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
FRI 500HPA HGTS/RIDGE BRIEFLY BUILD OVER RGN AND SLIDE
OFFSHORE...AS SFC HIGH PRESSURE BUILDS OVR RGN UNDER IT...BFR
SLIDING OFFSHORE. ANOTHER FINE SUMMER DAY AS HIGH TEMPS REACH THE
LOW AND MID 80S IN MOST AREAS WITH UPPER 70S IN THE HIR TRRN.

FRI NT AND SAT THE RIDGE AT ALL LVLS SLIDES OFFSHORE AND AN INCR
S-SW FLOW OF INCRG MOISTURE ADVECTION SETS UP ACROSS THE EASTERN
SEABOARD. TD INCREASE BACK INTO THE 60S WITH VRBL TO INCR CLOUDS.
DURING THE DAY SAT MODELS BEGIN TO DIVERGE IN TIMING BOTH THE
APPROACHING CDFNT AND THE THREAT OF TSTMS/SHRA. THE ECMWF/GEM
HOLD THE BULK OF THE PCPN THREAT OFF TILL LATE SAT...THE NAM/GFS
BRING THREAT INTO RGN BY AFTN. PVS FCST...HPC FAVORED THIS SLOWER
TIMING OF PCPN THREAT AND CDFNT AND GIVEN ITS GENERAL PARALLEL
NATURE TO UPR FLOW THAT LOOKS REASONABLE. SO SAT WILL BE VRBL
CLOUDY...WARM AND HUMID WITH INCRG CHC TSTMS.

SAT NT AND SUN MOST OF THE MDL SUITE BRINGS A CDFNT SLOWLY SOUTH
THROUGH THE FCA...BUT THE SCENARIOS BEGIN SPREADING. THE GEM
STALLS IT IN THE MID ATLC WITH SFC LOW IN THE OH VLY RIPPLING E
ALONG IT...AND CLOUDS AND -SHRA PERSISTING INTO MON. THE
ECMWF/GFS MOVES IT ALBEIT SLOWLY THROUGH FCA WITH CLEARING IMPLIED
N OF I90 CORRIDOR SUN NT. ITS SOUTHERN EXTENT WILL BE DETERMINED
BY VERY SUBTLE VARIATIONS IN THE 500HPA FLOW WHICH REMAINS LARGELY
PARALLEL TO THE BAROCLINIC ZONE.

REGARDLESS...AFTER DAYS OF WELL ABV NORMAL TEMPS...TEMPS WILL TURN
WELL BLO NORMAL SUN...UNDER CLOUDS AND COOLER AIR ADVECTING INTO
FCA ASSOC WITH SFC HIGH OVER ONT/QB.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
GENERALLY A ZONAL FLOW OVER N TIER OF USA IS REPLACED BY A
BUILDING 500 HPA RIDGE. THE GFS KEEPS MST OF THE ENERGY IN A
500HPA CUT OFF OVER S MISS VLY...WHILE THE ECMWF BRINGS SOME TO
THE REGION AS A SHORT WV ACROSS FCA TUE.

AT SAME TIME MON SFC FRONT REMAINS STALLED S OF FCA...WITH THREAT
OF SHRA AND CLOUDS ACROSS S TIER. BYND MON MOST OF THE GUID TAKES
CDFNT FAR ENOUGH S AS SFC HIGH PRESSURE BUILDS E ACROSS S ONT/QB
AND N NYS AND NEW ENG TO ALLOW FOR FAIR CONDS WITH A GRADUAL
WARMING TREND TO SET UP. HWVR THIS IS A LOW CONFIDENCE FCA...AS A
HUNDRED MILES ONE WAY OR THE OTHER WILL RESULT IN SIG CHANGES TO
THE EFP. TEMPS WILL BEGIN PD BLOW NORMAL AND END SLIGHTLY ABV
NORMALS.

WILL POP GRIDS WITH HPC WITH ONLY MINOR CHANGES.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
COLD FRONT HAS TRACKED EAST OF KGFL AND KALB...AND SHOULD TRACK EAST
OF KPSF AND KPOU BEFORE 21Z. SOME SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS HAVE DEVELOPED BETWEEN KALB AND KPSF THAT COULD AFFECT
KPSF THROUGH ABOUT 19Z. INDICATING VCSH/VCTS UNTIL AROUND 20Z-21Z.
THERE COULD BE SOME BRIEF MVFR CEILINGS AND VISIBILITIES WITH ANY
SHOWERS OR ISOLATED THUNDERSTORMS.

ADDITIONAL SCATTERED SHOWERS ARE DEVELOPING NEAR KPOU...AND
INCLUDING VCSH THERE...WITH THE OPTION TO AMEND LATER IF
THUNDERSTORMS DEVELOP. INDICATING A BRIEF PERIOD OF MVFR CEILINGS
AND VISIBILITIES WITH THE POSSIBLE SHOWERS BETWEEN 18Z-19Z. SHOWERS
AND ISOLATED THUNDERSTORMS SHOULD EXIT THE REGION BY 21Z AT ALL TAF
SITES.

VFR CONDITIONS EXPECTED TONIGHT...UNTIL AFTER 06Z-07Z WHEN SOME FOG
AND LOW CLOUDS COULD DEVELOP AT ALL TAF SITES. TOO FAR OUT TO BE
SPECIFIC...SO INDICATING MVFR VISIBILITIES WITH SCATTERED CLOUDS BELOW
500 FEET...BUT KGFL AND KPSF COULD SEE BROKEN CEILINGS DEPENDING ON
HOW MUCH LOW LEVEL MOISTURE LINGERS WITH THE LIGHT TO CALM WINDS
TOWARD SUNRISE. BY 14Z...ANY MVFR/IFR CONDITIONS SHOULD MIX OUT AND
VFR CONDITIONS SHOULD RETURN...THROUGH THE REST OF THE MORNING.

WINDS WILL BE WEST TO NORTHWEST AT KALB AND KGFL...AND WILL SHIFT TO
WEST AT KPSF AND KPOU BY 21Z. WINDS SHOULD BE AROUND 10 KT WITH GUSTS
15 TO 20 KT AT TIMES.  WINDS DIMINISH TO NEAR CALM THROUGH THE NIGHT
AND REMAIN VARIABLE AT 6 KT OR LESS AFTER DAYBREAK AND THROUGH
TOMORROW MORNING.

OUTLOOK...

FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SATURDAY: MODERATE OPERATIONAL IMPACT. BREEZY CHANCE OF SHRA...TSRA.
SATURDAY NIGHT: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUNDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
MONDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
FOR THE FIRST TIME IN WEEKS MOST OF FCA HAS HAD OVER A QUARTER OF
AN INCH OF RAIN. FIRE WEATHER CONCERNS SHOULD DIMINISH THROUGH
THIS PERIOD.

RH VALUES WILL DROP TO 45 TO 60 PCT THIS AFTERNOON BEFORE RETURNING
TO NEAR 100 PCT TONIGHT. THEY WILL FALL TO 30 TO 45 PCT FRIDAY
AFTERNOON. WINDS WILL BE LIGHT BECOMING SOUTH FRIDAY AFTERNOON
AROUND 10 MPH.

ANOTHER FRONT COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS FOR
LATE SAT INTO SUN.

&&

.HYDROLOGY...
SCATTERED SHOWERS ARE POSSIBLE THIS MORNING WITH GENERALLY DRY
CONDITIONS EXPECTED FROM THIS AFTERNOON INTO SAT MORNING. SHOWERS
AND THUNDERSTORMS WILL RETURN TO THE REGION LATE SAT INTO SUNDAY
AS ANOTHER COLD FRONT DROPS SOUTH THROUGH THE REGION. LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE AND MANY AREAS COULD SEE A HALF
AN INCH TO AN INCH OF MUCH NEEDED RAIN.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER/NAS
NEAR TERM...KL/GJM/NAS
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...GJM
FIRE WEATHER...KL/SNYDER/WASULA
HYDROLOGY...KL/SNYDER/WASULA
Hazardous weather outlook, May 28, 12:00 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1200 PM EDT THU MAY 28 2015

CTZ001-013-MAZ001-025-NYZ043-051>054-058>061-063>066-084-VTZ013>015-
291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN WASHINGTON-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1200 PM EDT THU MAY 28 2015

...SEVERE THUNDERSTORM WATCH 233 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...AND THE IMMEDIATE CAPITAL
DISTRICT...MID HUDSON VALLEY...SOUTHEAST CATSKILLS AND THE
TACONICS OF EAST CENTRAL NEW YORK...AND FOR SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
SATURDAY NIGHT AS A COLD FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE REFER TO SEVERE
THUNDERSTORM WATCH 233 AT THIS TIME.

NYZ032-033-038>042-047>050-082-083-291100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
NORTHERN FULTON-SOUTHEAST WARREN-
1200 PM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
AND WESTERN ADIRONDACKS...THE MOHAWK VALLEY...THE LAKE GEORGE
SARATOGA REGION...THE SCHOHARIE VALLEY AND NORTHEAST CATSKILLS OF
EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
SATURDAY NIGHT AS A COLD FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 28, 1:16 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
116 PM EDT THU MAY 28 2015

MAZ001-NYZ053-054-VTZ013-281745-
NORTHERN BERKSHIRE-EASTERN RENSSELAER-WESTERN RENSSELAER-BENNINGTON-
116 PM EDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...EAST
CENTRAL RENSSELAER AND SOUTHERN BENNINGTON COUNTIES...

AT 115 PM EDT...A STRONG THUNDERSTORM WAS NEAR BERLIN...OR 10 MILES
SOUTH OF HOOSICK FALLS...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENNINGTON...NORTH ADAMS...MONROE...WILLIAMSTOWN...POWNAL...
GRAFTON...BERLIN...STAMFORD...READSBORO...FLORIDA...ROWE...
POESTENKILL...PETERSBURG JUNCTION...SWEETS CORNER...POWNAL CENTER...
WHITE OAKS...PETERSBURG...BRIGGSVILLE...HEARTWELLVILLE AND BABCOCK
LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4274 7293 4274 7302 4270 7302 4270 7295
      4269 7295 4269 7298 4266 7298 4267 7296
      4264 7295 4268 7354 4282 7355 4289 7292
TIME...MOT...LOC 1715Z 265DEG 40KT 4274 7337

LFM/TAW
Special weather statement, May 28, 1:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
127 PM EDT THU MAY 28 2015

MAZ001-NYZ053-054-060-061-281800-
NORTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN
RENSSELAER-WESTERN RENSSELAER-
127 PM EDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...
SOUTHERN RENSSELAER AND NORTHEASTERN COLUMBIA COUNTIES...

AT 126 PM EDT...A STRONG THUNDERSTORM WAS OVER NASSAU...MOVING EAST
AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...NORTH ADAMS...NASSAU...ADAMS...WILLIAMSTOWN...
CHESHIRE...STEPHENTOWN...NEW LEBANON...HANCOCK...NEW ASHFORD...
BERKSHIRE...DALTON...LANESBOROUGH...CANAAN...EAST NASSAU...SWEETS
CORNER...EAST CHATHAM...RIDERS...DENAULT CORNERS AND BRAESIDE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4247 7305 4242 7336 4243 7338 4242 7339
      4238 7362 4256 7369 4273 7316
TIME...MOT...LOC 1726Z 251DEG 31KT 4250 7356

TAW/LFM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 1:16 PM EDTSpecial Weather StatementALYRensselaer29 min
May 28, 1:27 PM EDTSpecial Weather StatementALYRensselaer33 min
May 28, 2:19 PM EDTSpecial Weather StatementALYWindham26 min
May 28, 2:36 PM EDTSevere Thunderstorm WarningALYWindham24 min
May 28, 2:48 PM EDTSpecial Weather StatementALYBerkshire27 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.